How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: OB GYN
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your OB GYN Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

I have terrible itching and swollen around the vagina. JA:

Customer Question

I have terrible itching and swollen around the vagina.
JA: The Gynecologist will need to help you with this. Please give me just a bit more information so the Gynecologist can help you best. For example have you seen a Gynecologist for this and if so, has there been a diagnosis?
Customer: No I haven't. I used Monistat 3 and vagisil. My vulva is swollen and itchy. The skin at the top and inside of my upper legs is red and itchy.
JA: Is there anything else important you think the Gynecologist should know?
Customer: I guess that the things I've tried haven't helped.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Gynecologist about your situation and then connect you two.
Submitted: 7 months ago.
Category: OB GYN
Expert:  khagihara replied 7 months ago.
It could not be yeast infection since monistat doesn't work. It could be allergic reaction to them. You could have trichomonias if you have a profuse and often foul-smelling vaginal discharge. You should see your doctor tomorrow to have exam and the medication if it is trichomonias. Stop using your medication and take over-the-counter allergic medication and use 1% hydrocortisone cream which might help your symptoms until you see your doctor.
Expert:  Dr. Thomas, MD replied 7 months ago.
HelloGo get this swabbed.It can still be bacterial.It can be fungal still.Do not self treat with this severity.We do not diagnose or treat here. We do not replace a doctors visit.Do NOT use cortisone, which alone can make things worse.See urgent care now. I am board certified in integrative medicine, internal medicine, trained in functional medicine and homeopathy, etc. I am here daily: use my request link as needed and “for Dr. Thomas” in the question title. Give that link to friends, family, associates, etc. Find me as needed for correct, safe and accurate answers.
Expert:  Dr. Thomas, MD replied 7 months ago.
HI.The above will not let me edit.This does not sound like trichamoniasis at all, which dose not in any way act as you describe.Bacterial IS possible.Get this taken care of now.don't wait. please click a positive rating [hopefully excellent—that’s how we are paid, per rating]. If you forgot something, come back. I am here daily